# SDR ASOA20131002391

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 27,760 hours, 21,189 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2005010030
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER SMOKE SEEN IN CABIN AND A HIGH VIBRATION FELT IN AIRFRAME.  LANDED WITHOUT ISSUE.  MX R & R ACM AND OPS CHECKED GOOD.  ACFT RELEASED BACK TO SERVICE.
